# SDR IPXA12572153

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 173N1300
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EVIDENCE OF CORROSION ON VERTICAL STAB T/E BEAM RUDDER STA 131 TO RUDDER STA 206.  BLENDED AREA AND REPAIRED IAW EA 120227.
